Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having back pain. Feeling hopeless and helpless regarding life. Could I ask a doctor?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
I just wrote back regarding back pain, but zI am afraid as I have been feeling so helpless and hopeless regarding my life situation, and my psychiatrist only sees me when I beg, (about the least he can and still prescribe and send in claims, and I have a new therapist who I have only seen 5 times, and she yawns widely with her mouth open for the entiore 45 minutes! I feel like asking her if I'm keeping her up, but am afraid to offent her as it's hard to find a therapist who accepts Medicare! I am afraid. I feel overwhelmed, helpless and oopeless. I am isolated. Please help! I can't call my psychiatrist, I can only call his secretary and then wait months for an appointment!
Posted Sat, 2 Nov 2013 in Mental Health
Answered by Dr. Payman Hajiazim 29 hours later
Brief Answer:
some medications can aggravate your mood problems.

Detailed Answer:
Hi there, thanks for asking. The point about your medication for pain (morphine) and sleep is that you will not have a good sleep following morphine. When you do not have a good sleep, the pain could get worse and also your mood will go down. People who have pain problem and mood issue should be evaluated for the sleep problems. Depakate may lead to weight gain, so if you have more than 10 percent of your weight as extra weight, you should know that your mood and sleep will be affected. Let your doctor know about these. Let me know if you have any questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor